Change search
ReferencesLink to record
Permanent link

Direct link
Transplantation theorems for ultraspherical polynomials in Re H and BMO
Karlstad University, Faculty of Technology and Science, Department of Mathematics.ORCID iD: 0000-0001-5459-0796
2005 (English)In: Constructive approximation, ISSN 0176-4276, E-ISSN 1432-0940, Vol. 22, no 2, 149-191 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Springer, 2005. Vol. 22, no 2, 149-191 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-25031DOI: 10.1007/s00365-004-0576-3OAI: oai:DiVA.org:kau-25031DiVA: diva2:598805
Available from: 2013-01-22 Created: 2013-01-22 Last updated: 2016-05-31Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kolyada, Viktor
By organisation
Department of Mathematics
In the same journal
Constructive approximation
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link